# SDR DLL10953966

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 1646118103
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOWER LT HINGED COWL, 6 INCH CRACK IN LOWER EDGE OF COWL, AFT OF 2ND LATCH FROM FORWARD EDGE.  REPAIRED PER SRM 51-50-02 PAGE 3.
